Non Parametric Estimation of Semi Parametric Transformation Models

Florens, Jean-Pierre and Sokullu, Senay (2017) Non Parametric Estimation of Semi Parametric Transformation Models. Econometric Theory, vol. 33 (n° 4). pp. 839-873.

This is the latest version of this item.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/30159
Item Type: Article
Language: English
Date: August 2017
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 11 Feb 2016 14:55
Last Modified: 29 Mar 2018 10:54
OAI ID: oai:tse-fr.eu:30159
URI: http://publications.ut-capitole.fr/id/eprint/19606

Available Versions of this Item

Actions (login required)

View Item View Item